Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
freshkid23

can a higher dose of accutane break you out

Recommended Posts

hello,

for my first month my derm put me on 20mg twice a day, for the second he just upped my dose to 60mg. im in the middle of my 7th week and i had kindof a minor breakout but they go away fast. i already had an initial breakout last month can you get another one by upping your dose????

also what works best and fastest for acne scars while on accutane, and i could just be mad but in a way does dry skin kinda help acne scars.

p.s when should i see results i have moderate acne on my chin mostly, some on my cheeks.

thanks!!!!!!!!!!!

Link to comment
Share on other sites

I had my dosage upped about a week ago by 20 mg and, while I did breakout somewhat, I don't know if I can attribute it to the increase in dosage. I have read, however, that many people have had another initial breakout when their dose goes up! Considering your dosage went up my 40 mg (which I think is a big jump), I think your skin may have had another IB. At least it's clearing fast, though.

Most, if not all, of the good scar treatments can't be used on Accutane, due to skin fragility and sensitivity. I've been applying Neosporin, once in a while, but it has comedogenic ingredients, so be careful where you apply it. To be honest, I've noticed the biggest difference by using jojoba oil to fade red marks. I've heard emu oil is fantastic for fading marks, but jojoba oil is working great for me as a facial moisturizer.

No one can say for sure when you will see results, but I've read that Month 3 seems to be the big turning point for a lot of people's skin! Good luck!

Link to comment
Share on other sites

I had my dosage upped about a week ago by 20 mg and, while I did breakout somewhat, I don't know if I can attribute it to the increase in dosage. I have read, however, that many people have had another initial breakout when their dose goes up! Considering your dosage went up my 40 mg (which I think is a big jump), I think your skin may have had another IB. At least it's clearing fast, though.

Most, if not all, of the good scar treatments can't be used on Accutane, due to skin fragility and sensitivity. I've been applying Neosporin, once in a while, but it has comedogenic ingredients, so be careful where you apply it. To be honest, I've noticed the biggest difference by using jojoba oil to fade red marks. I've heard emu oil is fantastic for fading marks, but jojoba oil is working great for me as a facial moisturizer.

No one can say for sure when you will see results, but I've read that Month 3 seems to be the big turning point for a lot of people's skin! Good luck!

thanks cutiie how long have you been using jojoba oil?

Link to comment
Share on other sites

I had my dosage upped about a week ago by 20 mg and, while I did breakout somewhat, I don't know if I can attribute it to the increase in dosage. I have read, however, that many people have had another initial breakout when their dose goes up! Considering your dosage went up my 40 mg (which I think is a big jump), I think your skin may have had another IB. At least it's clearing fast, though.

Most, if not all, of the good scar treatments can't be used on Accutane, due to skin fragility and sensitivity. I've been applying Neosporin, once in a while, but it has comedogenic ingredients, so be careful where you apply it. To be honest, I've noticed the biggest difference by using jojoba oil to fade red marks. I've heard emu oil is fantastic for fading marks, but jojoba oil is working great for me as a facial moisturizer.

No one can say for sure when you will see results, but I've read that Month 3 seems to be the big turning point for a lot of people's skin! Good luck!

thanks cutiie how long have you been using jojoba oil?

About two weeks now. You can mix it in with your moisturizer for added moisture, but I apply it to red marks and rub it in well.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×